# SDR 2020F00116

- Difficulty date: November 22, 2019
- Submitted: December 2, 2019
- Operation: General aviation
- Aircraft: N309AN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26309
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermostat
- Part number: 1296662
- Part serial: 6658
- Condition: Failed
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF STAY LIGHT ILLUMINATED AFTER PROCEDURE DONE. QRF TO DEPARTURE AIRPORT. CORRECTIVE ACTION: THE 450F THERMOSTAT WAS REPLACED IAW AMM 36-12-55/401.
